Quantum radiation of uniformly accelerated spherical mirrors

Citation
V. Frolov et D. Singh, Quantum radiation of uniformly accelerated spherical mirrors, CLASS QUANT, 18(15), 2001, pp. 3025-3038
Citations number
37
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
CLASSICAL AND QUANTUM GRAVITY
ISSN journal
0264-9381 → ACNP
Volume
18
Issue
15
Year of publication
2001
Pages
3025 - 3038
Database
ISI
SICI code
0264-9381(20010807)18:15<3025:QROUAS>2.0.ZU;2-G
Abstract
We study quantum radiation generated by uniformly accelerated motion of sma ll spherical mirrors. To obtain the Green function for a scalar massless fi eld we use Wick's rotation. In the Euclidean domain the problem is reduced to finding an electric potential in four-dimensional flat space in the pres ence of a metallic toroidal boundary. The latter problem is solved by a sep aration of variables. After performing an inverse Wick rotation we obtain t he Hadamard function in the wave-zone regime and use it to calculate the va cuum fluctuations and the vacuum expectation for the energy density flux in the wave zone.